# SDR ASOA201000820

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT STA DOOR POST AT FS280 LBL 11.128 HAS SIGNS OF CORROSION AFT LOWER CORNER.  COMPLIED WITH EC/TC REO 670-53-11-511 AND REO 670-53-11-511.
